MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 28 / B; HIP SHELL LINER

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 28 / B; HIP SHELL LINER
Catalog Number 01.26.2837HCT
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 july 2019: lot 135612: (b)(4) items manufactured and released on 16-january-2014.Expiration date: 2018-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional devices involved.Batch review performed on 15 july 2019: stem: amistem h 01.18.132 ha coated std stem size 2 (k093944).Lot 153421: (b)(4) items manufactured and released on 21-october-2015.Expiration date: 2020-10-11.No anomalies found related to the problem.To date, 90 items of the same lot have been already sold without any similar reported event.Ball heads: cocr 01.25.012 cocr ball head 12/14 ø 28 size m 0 (k072857).Lot 141730: (b)(4) items manufactured and released on 29-july-2014.Expiration date: 2019-06-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient was complaining of a leg length discrepancy so stem, head and liner have been revised 1 year and 8 months after primary, the cup has been left in situ.The surgery was completed successfully.

Brand Name
LINER: CC E CC LIGHT FLAT PE HC LINER Ø 28 / B
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8826040
Report Number3005180920-2019-00573
Device Sequence Number11347140
Product Code LZO
UDI-Device Identifier07630030807053
UDI-Public07630030807053
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue Number01.26.2837HCT
Device Lot Number135612
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2019
Initial Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight57